Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The weighted Hardy's inequality for nonincreasing functions


Author: Vladimir D. Stepanov
Journal: Trans. Amer. Math. Soc. 338 (1993), 173-186
MSC: Primary 26D15
MathSciNet review: 1097171
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to give an alternative proof of recent results of M. Arino and B. Muckenhoupt [1] and E. Sawyer [8], concerning Hardy's inequality for nonincreasing functions and related applications to the boundedness of some classical operators on general Lorentz spaces. Our approach will extend the results of [1,8] to the values of the parameters which are inaccessible by the methods of these papers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26D15

Retrieve articles in all journals with MSC: 26D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1097171-4
PII: S 0002-9947(1993)1097171-4
Article copyright: © Copyright 1993 American Mathematical Society